# SDR AALA981802

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER SPAR CHORD ANGLE WS 620 JUST INBOARD OF NR 7 SLAT ICE TUBE.  INSTALLED DOUBLER PER 57-30-2.  (M)
